# SDR 95ZZZX4601

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Ring Support
- Part number: 311046201
- Condition: Broken
- Location: Gas Gen Case
- Part time: 1,163 hours
- Component: 311440701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 25/HOT SECTION INSPECTION, IMPACT DAMAGE WAS NOTED ON THE NR 2 TURBINE BLADES.  FURTHER DISASSEMBLY REVEALED 2 SECTIONS OF THE DEFLECTOR RING HAD BROKEN OFF.  THESE SECTIONS WERE APPROXIMATELY 1.50 INCHES LONG AND LOCATED AT TEN O'CLOCK AND 1:30 O'CLOCK IN LINE WITH DIFFUSER PIPES.  THE DEFLECTOR RING WAS ALSO BROKEN IN HALF AT THE TEN O'CLOCK POSITION.  ONE MISSING RING SECTION WAS FOUND LODGED IN THE GAS GENERATOR CASE.  THE OTHER TRAVELLED AFT RESULTING IN DAMAGE TO THE HIGH TURBINE ASSY AND LOW TURBINE BALANCE ASSY.  NO COCKPIT INDICATION OF FAILURE WAS NOTED.
